# SDR 99FDEA00237

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Engine: Pwa JT9D7R4E1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-144 - BLEED VALVE NR 2 FAULTED IN CRZ AT FL310, UNABLE TO RECOVER FAULTED BLD VALVE.
